Alert archive / Kansas / River Flood Warnings in 2026

River Flood Warning 2, NWS Topeka, KS

February 14, 2026Anderson County, Kansas

NWS Topeka, KS issued this river flood warning at Feb 14, 2026, 1:27 PM CST for Anderson County, Kansas. It took effect at Feb 14, 2026, 4:44 PM CST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Feb 14, 2026, 1:27 PM CST (19:27 UTC)
In effect from
Feb 14, 2026, 4:44 PM CST
Expired
Feb 15, 2026, 2:37 PM CST
In force
22 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Anderson County, KS

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pottawatomie Creek near Garnett (GRTK1). The gauge peaked at 27.25 ft at Feb 15, 2026, 12:00 AM CST.

actionminormoderate10203002/1402/1502/16
Action stage
21 ft
Minor stage
26 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06914000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

248 
WGUS43 KTOP 141927
FLWTOP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
127 PM CST Sat Feb 14 2026

...The National Weather Service in Topeka KS has issued a Flood 
Warning for the following rivers in Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-151030-
/O.NEW.KTOP.FL.W.0002.260215T0000Z-260215T1200Z/
/GRTK1.1.ER.260215T0000Z.260215T0000Z.260215T0600Z.NO/
127 PM CST Sat Feb 14 2026

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...From this evening to tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 1:16 PM CST Saturday the stage was 23.5 feet.
  - Forecast...The river is expected to rise to a crest of 26.0
    feet this evening. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 26.0 feet.


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

CP
5 follow-up statements
673 
WGUS83 KTOP 142244
FLSTOP

Flood Statement
National Weather Service Topeka KS
444 PM CST Sat Feb 14 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

...The Flood Warning continues for the following rivers in Kansas...

  Neosho River Near Neosho Rapids affecting Lyon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-151200-
/O.EXT.KTOP.FL.W.0002.260214T2244Z-260215T1200Z/
/GRTK1.1.ER.260214T2212Z.260214T2232Z.260215T0600Z.NO/
444 PM CST Sat Feb 14 2026

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...From this afternoon to tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 4:32 PM CST Saturday the stage was 26.2 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 4.3 feet
    early Thursday afternoon.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sat   Sun   Sun          
                                        6pm   6am   6pm          
Pottawatomie Creek
Garnett           26.0  26.2  Sat 4pm   26.0  25.4  21.4         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

KSC111-151345-
/O.EXT.KTOP.FL.W.0001.260215T0352Z-260216T1913Z/
/NEOK1.2.ER.260215T0352Z.260215T1200Z.260216T0113Z.NO/
444 PM CST Sat Feb 14 2026

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY MONDAY 
AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Neosho River near Neosho Rapids.

* WHEN...From this evening to early Monday afternoon.

* IMPACTS...At 23.0 feet, Water overtops Road 145 on the west side 
  of the bridge over the Neosho River.
  At 26.0 feet, Water covers large areas over both banks.

* ADDITIONAL DETAILS...
  - At 4:30 PM CST Saturday the stage was 18.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 25.7 feet tomorrow morning.
    It will then fall below flood stage tomorrow evening.
  - Flood stage is 22.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Sat   Sun   Sun          
                                      6pm   6am   6pm          
Neosho River
Neosho Rapids   22.0  18.2  Sat 4pm   17.8  25.7  23.0         


&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588


$$
975 
WGUS83 KTOP 150106
FLSTOP

Flood Statement
National Weather Service Topeka KS
706 PM CST Sat Feb 14 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

  Neosho River Near Neosho Rapids affecting Lyon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-151615-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-260216T0000Z/
/GRTK1.1.ER.260214T2212Z.260215T0600Z.260215T1800Z.NO/
706 PM CST Sat Feb 14 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until tomorrow evening.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 6:47 PM CST Saturday the stage was 26.9 feet.
  - Forecast...The river is expected to rise to a crest of 27.5
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Sun   Mon          
                                        12am  12pm  12am         
Pottawatomie Creek
Garnett           26.0  26.9  Sat 6pm   27.5  26.0  19.3         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

KSC111-151615-
/O.EXT.KTOP.FL.W.0001.260215T0357Z-260216T1913Z/
/NEOK1.2.ER.260215T0357Z.260215T1800Z.260216T0113Z.NO/
706 PM CST Sat Feb 14 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Neosho River near Neosho Rapids.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 23.0 feet, Water overtops Road 145 on the west side 
  of the bridge over the Neosho River.
  At 26.0 feet, Water covers large areas over both banks.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Saturday the stage was 19.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 25.7 feet early tomorrow
    afternoon. It will then fall below flood stage tomorrow
    evening.
  - Flood stage is 22.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Sun   Sun   Mon          
                                      12am  12pm  12am         
Neosho River
Neosho Rapids   22.0  19.1  Sat 6pm   23.7  25.7  18.1         


&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588


$$
910 
WGUS83 KTOP 150704
FLSTOP

Flood Statement
National Weather Service Topeka KS
104 AM CST Sun Feb 15 2026

...The Flood Warning continues for the following rivers in Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-152215-
/O.CON.KTOP.FL.W.0002.000000T0000Z-260216T0000Z/
/GRTK1.1.ER.260214T2212Z.260215T0617Z.260215T1800Z.NO/
104 AM CST Sun Feb 15 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until this evening.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 12:46 AM CST Sunday the stage was 27.3 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 4.3 feet Thursday
    evening.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Sun   Mon          
                                        6am   6pm   6am          
Pottawatomie Creek
Garnett           26.0  27.3  Sun 12am  26.8  24.2  13.9         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

Gargan
536 
WGUS83 KTOP 151339
FLSTOP

Flood Statement
National Weather Service Topeka KS
739 AM CST Sun Feb 15 2026

...The Flood Warning is extended for the following rivers in 
Kansas...

  Cottonwood River near Emporia affecting Lyon County.

...The Flood Warning continues for the following rivers in Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

  Neosho River Near Neosho Rapids affecting Lyon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC111-160530-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-260216T1840Z/
/EMPK1.1.ER.260215T1052Z.260215T1800Z.260216T0040Z.NO/
739 AM CST Sun Feb 15 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Cottonwood River near Emporia.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 20.0 feet, South bank of the Cottonwood River 1 mile 
  south of Emporia floods.

* ADDITIONAL DETAILS...
  - At 7:30 AM CST Sunday the stage was 20.5 feet.
  - Forecast...The river is expected to rise to a crest of 20.6
    feet this afternoon. It will then fall below flood stage this
    evening.
  - Flood stage is 20.0 feet.


&&

LAT...LON 3843 9635 3838 9606 3836 9606 3835 9613
      3838 9635


$$

KSC003-152145-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-260215T2140Z/
/GRTK1.1.ER.260214T2212Z.260215T0617Z.260215T1540Z.NO/
739 AM CST Sun Feb 15 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until late this afternoon.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 7:17 AM CST Sunday the stage was 26.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 4.3 feet Friday
    morning.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Mon   Mon          
                                        12pm  12am  12pm         
Pottawatomie Creek
Garnett           26.0  26.3  Sun 7am   25.7  20.2  11.8         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

KSC111-160530-
/O.EXT.KTOP.FL.W.0001.000000T0000Z-260216T2024Z/
/NEOK1.2.ER.260215T1307Z.260215T1800Z.260216T0224Z.NO/
739 AM CST Sun Feb 15 2026

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Neosho River near Neosho Rapids.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 22.0 feet, Low lying areas along the river flood.
  At 23.0 feet, Water overtops Road 145 on the west side of the 
  bridge over the Neosho River.

* ADDITIONAL DETAILS...
  - At 6:30 AM CST Sunday the stage was 21.9 feet.
  - Forecast...The river is expected to rise to a crest of 23.1
    feet this afternoon. It will then fall below flood stage this
    evening.
  - Flood stage is 22.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Sun   Mon   Mon          
                                      12pm  12am  12pm         
Neosho River
Neosho Rapids   22.0  21.9  Sun 6am   23.1  21.4  16.5         


&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588


$$

Reese
511 
WGUS83 KTOP 152037
FLSTOP

Flood Statement
National Weather Service Topeka KS
237 PM CST Sun Feb 15 2026

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

KSC003-152145-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-260215T2037Z/
/GRTK1.1.ER.260214T2212Z.260215T0617Z.260215T1416Z.NO/
237 PM CST Sun Feb 15 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pottawatomie Creek near Garnett.

* ADDITIONAL DETAILS...
  - At 2:17 PM CST Sunday the stage was 22.9 feet.
  - Forecast...The river is expected to fall to 4.3 feet Friday
    morning.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Mon   Mon          
                                        6pm   6am   6pm          
Pottawatomie Creek
Garnett           26.0  22.9  Sun 2pm   21.7  12.5  7.3          


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

Teefey

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Feb 14, 11:49 AM CST, 1 hour 38 minutes earlier. Its key messages:

  • Rain and a few rumbles of thunder are possible this morning, Expect the rainshowers to continue through the afternoon hours. highest rainfall totals along and south of the KS Turnpike
  • Warm, breezy and dry conditions may lead to heightened fire concerns Tuesday, Wednesday, and Thursday next week.
Area forecast discussion, Feb 14, 11:49 AM CST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1149 AM CST Sat Feb 14 2026

.KEY MESSAGES...

- Rain and a few rumbles of thunder are possible this morning,
  Expect the rainshowers to continue through the afternoon
  hours. highest rainfall totals along and south of the KS
  Turnpike

- Warm, breezy and dry conditions may lead to heightened fire
  concerns Tuesday, Wednesday, and Thursday next week.

&&

.DISCUSSION...
Issued at 301 AM CST Sat Feb 14 2026

Early this morning water vapor satellite imagery showed an upper
level trough extending from eastern CO, south-southwest across NM
into northern Mexico. A second upper level trough was located across
the eastern Pacific off the western US coastline. A southern Stream
upper level ridge was located across the lower MS River Valley. A
broad upper trough was located off the eastern US coast over the
western Atlantic Ocean.

The 7Z surface map showed a surface low across the far northwest
corner of the TX PNHDL. A warm front extend east-northeast into
far southern KS. Dewpoints south of the warm front across OK
and North TX were in the mid to upper 50s. North of the warm
front a band of showers and scattered thunderstorms extended
from southern Dickinson County east across Lyon, Osage, and
Franklin counties. These showers and thunderstorms extended
southward into south central and southeast KS. A few showers
were beginning to develop north of MHK.

Today:

AS the NM/CO H5 trough shifts east into western KS and western TX,
DCVA ahead of the H5 trough axis will provide stronger ascent along
with isentropic lift to produce widespread showers and some
thunderstorms across the southern half of the CWA this morning.
The better chance for thunderstorms will be this morning but
they will not be severe. A pulse elevated storm may provide
some isolated pea size hail this morning. The best MUCAPE of
200-500 J/KG will remain across the southern counties of the CWA
and will begin to shift southeast of the area this afternoon.

The H5 trough will move across eastern KS and extend south-southwest
into north TX. As the stronger ascent shifts east into MO, the
rain will become scattered showers by late afternoon from west
to east across the CWA. North winds will increase as the surface
low moves east along the OK/KS border. Most CAMs show the
scattered showers exiting the CWA during the early evening
hours.

Areas of Lyon, southern Osage, northern Coffee, northern
Anderson and southern Franklin have received 0.75" to 1.5 inches
of rainfall. SREF shows an additional inch of rainfall may fall
across the southeast counties this morning and through the
afternoon hours, which could bring total rainfall amounts over 2
inches in some locations. The I-70 corridor may see 0.75"-1.0"
of QPF. The northwest counties are projected to see the lowest
QPF of 0.2" to 0.5".

Tonight through Wednesday:

The eastern Pacific H5 trough will move onshore across the western
US Monday night. A down stream H5 ridge will amplify across the
southern and central Plains. Southwest flow across the central
Rockies will deepen a lee surface trough across eastern CO and
western KS. South-southwest surface winds will increase on
Tuesday afternoon to 20 to 30 MPH with gusts of 30 to 40 MPH.
Highs will warm into the lower 60s on Sunday, mid to upper 60s
on Monday, and lower to mid 70s on Tuesday.

Tuesday night into Wednesday a lead southern stream H5 trough
will lift northeast across the central Rockies into SD/NE. At
this time the stronger ascent will stay north of the area but a
Pacific cold front will move east across northeast KS, switching
winds to the west. There may be a few isolated showers Tuesday
night ahead of the front.

Wednesday's highs will be a bit cooler as westerly winds
diminish through the afternoon hours but a slightly cooler and
much drier airmass will move east across the CWA. Highs will be
in the mid to upper 60s, with a few 70 degree readings across
the far southeast counties.

A more amplified H5 trough will move east into the western US
through the day Wednesday.

Wednesday night through Saturday:

The extended range models are in agreement with the broad upper
trough slowly translating east across the Plains on Friday. A
more amplified lead H5 trough will lift northeast across NE into
southern MN by 12Z FRI. As the more amplified H5 trough lifts
north of the area a cold front will move southeast across the
CWA on Thursday. Highs will be in the mid 50s northwest of the
front across north central KS. The southeast counties may reach
the mid 60s before FROPA occurs Thursday afternoon. Expect a dry
and cooler airmass to move southeast across the region to end
the week. Highs Friday and Saturday will be in the upper 40s to
mid 50s. As the broad H5 trough will move east across the
Plains, there may be enough ascent for isolated showers during
the day, and may be rain mixed with snow showers Friday night.
However, moisture will be lacking and only expect trace amounts
of precipitation.

The H5 trough will shift east of the Plains on Saturday and skies
should clear from west to east.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1137 AM CST Sat Feb 14 2026

Challenging forecast with rain departing, a brief period of VFR
possible at KMHK before possible fog formation as skies
scatter. Current thinking is that MVFR visibility and IFR CIGs
will hold following precipitation for a few hours this
afternoon. Some lifting of ceilings could the occur this evening
before visibilities drop late tonight with possible fog
formation. Fog will be most likely (40-60% chance less than 2
mi. visibility) where clouds scatter faster tonight. Timing of
hazards may need to be updated as trends are monitored.

&&

.FIRE WEATHER...
Issued at 300 AM CST SAT Feb 14 2026

The previous Fire Weather discussion is right on target. Winds
Wednesday afternoon will be lighter from the west-southwest
during the afternoon hours but minimum RHs Wednesday afternoon
will be in the 15-20 percent range. Thursday, wind gusts
increase over 25 MPH during the afternoon hours with RHs in the
20 to 30 percent range.

While the immediate focus is on rainfall, partners should be
alerted to a rapidly evolving fire weather threat for Tuesday
through Thursday. The combination of unseasonably warm
temperatures, deep mixing, and strong south-southwest winds will
rapidly dry out fuels. Despite the wetting rains tonight and
tomorrow, the dormant vegetation will cure quickly, creating a
setup for elevated to critical fire conditions Tuesday through
Thursday of next week. Relative humidity falling into the
20-30% range and sustained wind of 20-30 mph with gusts
approaching 45 mph are possible Tuesday and Thursday afternoons.
While wind speeds may be slightly less on Wednesday, humidity
may be the lowest of the week, potentially less than 20%. If
the rain tonight/tomorrow underperforms, fire concerns will only
be magnified.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Gargan
AVIATION...Teefey
FIRE WEATHER...Jones

In the hours before

Local storm report, Feb 14, 9:40 AM CST, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
940 AM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Rain             3 NW Emporia            38.43N 96.22W
02/14/2026  M1.20 Inch       Lyon               KS   CO-OP Observer

            Event total as of 6am.

0700 AM     Rain             Gridley                 38.10N 95.88W
02/14/2026  M1.24 Inch       Coffey             KS   CO-OP Observer

            Event total as of 7am.

0706 AM     Rain             Burlington              38.19N 95.75W
02/14/2026  M1.25 Inch       Coffey             KS   Public

            CoCoRaHS report.

0700 AM     Rain             5 N Westphalia          38.26N 95.50W
02/14/2026  M1.23 Inch       Anderson           KS   CO-OP Observer

            Event total as of 7am.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:20 AM CSTAreal Flood AdvisoryTOPAnderson, Franklin5 hr
Feb 14, 1:24 PM CSTRiver Flood WarningTOPLyon41 hr

Nearby

River Flood Warnings in Kansas, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.